# SDR 96ZZZX3655

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 566411L5666
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 134 - DURING CRUISE, LEFT ENGINE HYDRAULIC PUMP FAILED.  AIRCRAFT RETURNED TO AIRPORT.  REMOVED AND REPLACED LEFT ENGINE HYDRAULIC PUMP DUE TO A SHEARED SHAFT, MFG PN 566411L5666.  OPERATIONAL CHECK NORMAL.  OP-16 - 4-8-96 - TUS.
